# SDR TWAA9907802

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND DENT AND GOUGES IN FUSELAGE SKIN AT STA 1439, FROM STRINGER 33L TO 39L, WITH DENT 26 IN LONG BY 2 IN WIDE AND .093 DEEP.  CUT OUT DAMAGE AND REPAIRED PER SRM 53-60-01, FIG 202.
